MathSciNet Relay Station
MathSciNet bibliographic data
MR494482 (58 #13342) 60G99
Das, M.; Bhatt, S. S. Maxima of random algebraic curves. Trans. Amer. Math. Soc. 243 (1978), 195–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement